# SDR SWAA2023071979467

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 60,395 hours, 32,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD FLASHLIGHTS INOP<[01] FOUND BOTH BATTERIES DISCONNECTED. CONNECTED BATTERIES PER AMM 25-64-00. OPS CHECK NORMAL.
